User menu

Convergence rates for ill-posed inverse problems with an unknown operator

Bibliographic reference Johannes, Jan ; Van Bellegem, Sébastien ; Vanhems, Anne. Convergence rates for ill-posed inverse problems with an unknown operator. In: Econometric Theory, Vol. 27, no. 3, p. 522-545 (2011)
Permanent URL
  1. BIGOT JÉRÉMIE, BELLEGEM SÉBASTIEN VAN, Log-density Deconvolution by Wavelet Thresholding, 10.1111/j.1467-9469.2009.00653.x
  2. Bissantz N., Hohage T., Munk A., Ruymgaart F., Convergence Rates of General Regularization Methods for Statistical Inverse Problems and Applications, 10.1137/060651884
  3. Blundell Richard, Chen Xiaohong, Kristensen Dennis, Semi-Nonparametric IV Estimation of Shape-Invariant Engel Curves, 10.1111/j.1468-0262.2007.00808.x
  4. BONHOMME STÉPHANE, ROBIN JEAN-MARC, Generalized Non-Parametric Deconvolution with an Application to Earnings Dynamics, 10.1111/j.1467-937x.2009.00577.x
  5. Carrasco Marine, Florens Jean-Pierre, A SPECTRAL METHOD FOR DECONVOLVING A DENSITY, 10.1017/s026646661000040x
  6. Carrasco, Handbook of Econometrics, 6B, 5633 (2007)
  7. Cavalier Laurent, Hengartner Nicolas W, Adaptive estimation for inverse problems with noisy operators, 10.1088/0266-5611/21/4/010
  8. Chen Xiaohong, Reiss Markus, ON RATE OPTIMALITY FOR ILL-POSED INVERSE PROBLEMS IN ECONOMETRICS, 10.1017/s0266466610000381
  9. Fan Jianqing, On the Optimal Rates of Convergence for Nonparametric Deconvolution Problems, 10.1214/aos/1176348248
  10. Florens, Econometric Theory, 27 (2011)
  11. Hall Peter, Horowitz Joel L., Nonparametric methods for inference in the presence of instrumental variables, 10.1214/009053605000000714
  12. Halmos P. R., What Does the Spectral Theorem Say?, 10.2307/2313117
  13. Hohage Thorsten, Regularization of exponentially ill-posed problems, 10.1080/01630560008816965
  14. Horowitz Joel L., Semiparametric Methods in Econometrics, ISBN:9780387984773, 10.1007/978-1-4612-0621-7
  15. Johannes Jan, Deconvolution with unknown error distribution, 10.1214/08-aos652
  16. Kawata, Fourier Analysis in Probability Theory (1972)
  17. Krein S G, Petunin Yu I, SCALES OF BANACH SPACES, 10.1070/rm1966v021n02abeh004151
  18. Mair B. A., Tikhonov Regularization for Finitely and Infinitely Smoothing Operators, 10.1137/s0036141092238060
  19. Mair Bernard A., Ruymgaart Frits H., Statistical Inverse Estimation in Hilbert Scales, 10.1137/s0036139994264476
  20. Nair M T, Pereverzev S V, Tautenhahn U, Regularization in Hilbert scales under general smoothing conditions, 10.1088/0266-5611/21/6/003
  21. Natterer Frank, Error bounds for tikhonov regularization in hilbert scales, 10.1080/00036818408839508
  22. Neubauer Andreas, When do Sobolev spaces form a Hilbert scale?, 10.1090/s0002-9939-1988-0943084-9
  23. Neumann Michael H., Hössjer O., On the effect of estimating the error density in nonparametric deconvolution, 10.1080/10485259708832708
  24. Newey Whitney K., Powell James L., Instrumental Variable Estimation of Nonparametric Models, 10.1111/1468-0262.00459
  25. Olver, Asymptotics and Special Functions (1974)
  26. Petrov, Limit Theorems of Probability Theory. Sequences of Independent Random Variables (1995)
  27. Postel-Vinay Fabien, Robin Jean-Marc, Equilibrium Wage Dispersion with Worker and Employer Heterogeneity, 10.1111/1468-0262.00377
  28. Schwarz Maik, Van Bellegem Sébastien, Consistent density deconvolution under partially known error distribution, 10.1016/j.spl.2009.10.012
  29. Tautenhahn Ulrich, Error Estimates for Regularization Methods in Hilbert Scales, 10.1137/s0036142994269411